# SDR HEEA955984

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2125M
- Make and model: Bell 206L-1
- Aircraft serial: 45649
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMIT WEAK AND INTERMITTENT. TRIED ADJUSTING POWER BUT COULD NOT BRING IT UP TO SPECS.  REPLACED CAVITY TUBE V101.  REPAIRED.  ADJUSTED FREQUENCY.  FOUND UNIT TO HAVE WEAK RECEIVE.  ALIGNED RECEIVER.  REPLACED CAPACITOR C409.  REPAIRED.  BENCH CHECK GOOD.
